I'm not supposed to take aspirin or acetemaphen because of Stage 3 kidney disease. I have fibromyalgia and have a lot of pain. Celebrex worked fine when the doctor let me take 200 mg twice a day. Because of scares about celebrex's possible connection to heart trouble, she cut me down to one a day. At this dosage the celebrex isn't working; so, I'm trying to find an alternative.
17 Apr 2011
Ibuprofen does not contain acetominophen. They are two different medicines. I would not recommend taking Ibuprofen with the Celebrex though as it can lead to inflammation and bleeding problems if taken in too high of dose and over too long a time.
Best to consult your doctor on this issue. There are alternatives such as Cymbalta and Savella but do not know if you can take either of these because of your kidney disease. Again, please contact the doctor and let him/her know the Celebrex at 200mg once a day is not helping.
17 Apr 2011
I caught a fall in January and got hurt then in February we have a 7" snow and big Ice storm I had to get out and I started down, I managed to catch my self but vertebraes were broken and a disc was messed up, One thing I found out then the specialist I have already has me on Chronic pain medication (because of history of Polio and their late effects) it seemed that I had 2 weeks on not sleeping, she added prescription strength Ibuprofen which helped big time at first, then the weather is having intermittent changes now and Iam on Naproxen, these drugs are Nsaids and non steroidal anti-inflammatorie's, I don't know whatever is done she knows your history and because of your kidney disease as you said she didn't want to take any chances, I don't know if you could use these or if they would be in dosage forms that would help you there are many things that they give, keep looking here there are lots of good meds besides just general opiates, also lots of caring people on here that will want to help you in any way possible, You hang in there and just give folks a little time I have just got in from Church so you may find more posts as time goes on. Please keep us posted
1 Dec 2013
I have Chronic Kidney Disease, Stage 3. I can only take Tylenol, low dose. and not more than twice a day. When did your Myalgia start? If it was after starting on a generic medication it could be the same as what happened to me. The pain was terrible so I called my pharmacist to see if the new generic blood pressure my doctor put me on 2 weeks prior could cause the pain. It was the only thing that changed in my life, so I assumed that was it and he confirmed it. The doctor tried me on 5 more different generics, and after 2 weeks of taking each one of them the pain always came back. It is the filler they use in Generic Meds, that is not used in Name Brand. My doctor got approval from my Ins. Co. to stay on the name brand. That was a year ago, and I have had no more pain. It isn't actually an allergy, they call it an Adverse Effect. As for pain medication, if I needed any, like after surgery, all I could take was Vicodin and then only a very low dose and I just had to deal with the pain. I would have your doctor check out the reason for the Myalgia.
- Celebrex Drug Information
- Acetaminophen Drug Information
- Aspirin Drug Information
- Ibuprofen Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i am currently on Gabapentine, Omeprazol, Citalapram, Ibuprofen, Movicol, and CoDydamol, i have the condition fibromyalgia,and chronic fatigue ...
2 answers • 15 Jul 2009
hypertension vs. liver damage; severe OA pain dosage differences, what ever else you've got... finally figured out the prescribed dose of 800 ...
1 answer • 5 Jan 2010
Am currently taking Ibuprofen 800mg are there any side effects due to recent recall of Acetaminophen
there seems to be a recall on the following pain relievers: Hydrocodone Bitartrate and Acetaminophen Tablets 10 mg/500 mg. I am taking Ibuprofen for ...
4 answers • 8 Dec 2012
5/325 once a day for two weeks. have 4 pills left and medium pain?
2 answers • 23 Sep 2014
I was advised to quit ibuprofen because my BUN was elevated because Ibuprofen is damaging to kidneys when used chronically. I had been using one or ...
4 answers • 15 Nov 2014